≡ ▼
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

Treatment for Masturbation Effects, Sexual Weakness, Night Fall, Masturbation Effects... - Second draft Page 2 of 4

This is just a forum. Assume posts are not from medical professionals.
Hi guys, I'd like to take a moment to thank you and congratulate the people behind this page. Your 'intention' in helping other comes across your detailed words and explanations.
I wrote the list of remedies to take so I'll be posting my results after trying them
Again, thanks so much for the GREAT work you're doing!.
Much Love and Light!
 
fameshow 9 years ago
pLZ can u tell me that can teenagers take this pills to cure side effects of masturbation.i m 17 year old this year april so can i take them
 
Nihari 9 years ago
Can you plz suggest me that the medicine you mentions, with which name can i buy in Pakistan and on which store (if any Pakistani Doctor around)
 
Leo86 9 years ago
dear sir
i have taken the following medicine since last 20 days,
DAMIANA Q (also called as TURNERA Q)
2. AVENA SATIVA Q 3. TRIBULUS TERRESTRIS Q
4. YOHIMBINUM Q
in the start, there was full response of the medicine, but after now i feel more weakness
kindly advised me
 
manprit 9 years ago
dr
i am male 24 having the same problem of nightfall can i start with draft 4 medicine.....plz help its getting worst day by day
 
shivam001 9 years ago
Hi,
I'll turning 24 at mid of this year,and most probably i'll get married at the end
of next year.
The only reason of joining this form is to get rid of the ill effects of masturbation,and in order to do so i need medical supervision because i this problem have become more severe and i want to get rid and get well of this asap.
i would very glad if and specialist would like to treat me.

i am really worried because of this problem and cannot focus on my professional as well as my personal life.


i'll always remain thankful for the rest of my life.



regards,
sunny
 
sunnykk2013 9 years ago
Kindly also mention in what dosage the liquid medicines (eg.DIOSCOREA VILLOSA 6c) are to be taken.
 
unnoen 9 years ago
Dear Sir,i am going to start taking these medicines, but i got these in liquid form! what will be the procedure if its in liquid! you have mention in table form, only FIVE PHOS is in table...

Acid Phos (liquid)
FIVE PHOS
BELLIS PERENNIS (liquid)
BARYTA CARBONICA 200 (liquid)

kindly mention How much tablet should i take of FIVE PHOS?
6 OR 2?
 
Khalid basir 8 years ago
I am grateful to Dr Reva who encoraged us to contribute.
First try to change habit remove guilt and side effects mentally phsically and go for nutrional food preseve fluid loss becauuse masterbation is different froom actual sex .pl use med in the draft as per requirement .first stop habit recover from losses get strength for married life and lead a happy life..you can cure if you want to cure.Patient is masterbating taking the medicine without effect .pl give rest for one month.pl take advise as per your requirement.Teenager should preserve energy and adult should take for happy married lifr I wi again suggest med as per specific requirement within a day or so.
 
akshaymohl 8 years ago
From j k mohla
First get rid of masterbation
Whitechest nut bach flower repeatition of act again and again
Crab apple bach flower when you hate bad habits and want to get rid of walnut bach flower to come out of bad trap
Horn beam bach flower to imprhove your will power to get rid of it and for effectiveness of med for this
Olive bach flower for mental and physical weakness .mix two drop each of above in a one fourth cup of water these are three doses to be taken tqo table spoon mor two table spoon evening and two table spoon at night .make fresh med next day the same way to be taken for one month along with staphysGaria 1000 weekly dose on sunday after one hour of evening dose of bach flower
P
Try to be in company pl donot read dirty stuff pl go for some excercise with nutritional food having milk curd paneer along withsalads etc J K Mojla
 
akshaymohl 8 years ago
Two table spoon of med .pl try to pray to God ad this is your transformation .after this I will advise for next step
 
akshaymohl 8 years ago
Pl read this who are masterbating and want to get rid of this bad habit
 
akshaymohl 8 years ago
Dear Dr.
i m vishal aged abt 26 yrs.wt abt 65 kg, fair. sir i m suffering from many problems due to bad effects of masturbation. i did masturbates 2-3 times a day from the past 10yrs. rt now form the last 1-1 1/2 yrs i controlled it. but i m facing severe problems due to it.
1. premature ejaculation as i masturbate fastly so that no one sees me. in less then 1 min. i ejaculate in front of my gf.
2. severe hair loss. hair become very thin, baldness appears.
3. dark circles which make my face look older. whenever i did sex or masturbation it appears more. and stay more dark for 3-4 days.
4. headache from the back side.
5. i m facing many emotional issues also due to relationship prob.. in that time i did more masturbate just to calm down, but it makes more problems.
6. back ache whenever i did sex or masturbate.
7. legs are thin. pain remains in legs whenever i masturbate.
8. face become sunken several times when i did masturbate for 2-3 times.
9. whenever i masturbate i have a huge urge to urine for minimum 7-8 hours. sometimes urine passes with pain in penis. my whole area suffers that.
10. penis tilted towards left, veins are visible.
11. mind always think abt sex or things related to sex. sometimes i go with erected penis in public area which is not good.
12. whenever i m alone i did masturbate or sometime i control my urge also.
13. sometimes thr is vibration in body when i used to lift some weight.
14. sir some color less liquid comes out from penis whenever i think abt sex or watch some movies relating to that.
15. there is no pressure when i ejaculate.. sperms comes out from penis with no pressure.
16. many times penis becomes wet with that color less fluid. due to which dark circles becomes more and also got more hair loss.
sir plz suggest as soon as possible
sir plz help me, as in six months i m going to marry. with these problems i hve to face many difficulties in my future life.. plz suggest me what to do. sir i took staphysagaria 200 and take one dose on friday as i read on abc forum. but sir i want to becoms permanantly cured from this. sir i m also taking homeopathy medicine for hair loss dont know which one. so plz suggest me with homeopathy medicines to cure my problems dueto over masturbation. sir plz reply as soon as possible thanks.
[message edited by Vishal2355 on Mon, 09 Sep 2013 13:40:42 BST]
[message edited by Vishal2355 on Mon, 09 Sep 2013 13:41:48 BST]
 
Vishal2355 8 years ago
Pl get rid of habits .pl read and follow
 
akshaymohl 8 years ago
Md Simone pl check second draft by Dr Reva
 
akshaymohl 8 years ago

[message deleted by simone717 on Fri, 13 Sep 2013 03:11:22 BST]
 
simone717 8 years ago
Patients,

see- http://www.abchomeopathy.com.forum2.php/398022

for Dr. Mohla's One month- stop masturbation treatment
prescription.
[message edited by simone717 on Fri, 13 Sep 2013 03:10:32 BST]
 
simone717 8 years ago
cant have tea with all these medicines ? not even once a day ?

feel tired without tea , please advise
 
memocast 8 years ago
Reduce intake of tea and coffee and donot take one hour before and after the medicine pl understand the precaution
 
akshaymohl 8 years ago
I have got Acid Phos 3x, Bellis Perennis 6c and Baryta Carbonica 200c in liquid format only . Please tell me how to use in liquid format , in mentioned draft it only tells about tablets/pills .
 
memocast 8 years ago
can any doctor please answer to my question mentioned in earlier post ? about liquid quantity as I don't have tablets
 
memocast 8 years ago
I have read from other forum post that 1 pill is equal to 1 drop of liquid .

This means I can take 2 drops of liquid in a sip of water rather than 2 pills ( if i have liquid medicine )

Is this correct ? any doctor please reply .
 
memocast 8 years ago
Hi take 2 drops in one tablespoon of water as a dose.
 
simone717 8 years ago
thanks a lot simone717
 
memocast 8 years ago
can i take bach flower meds with general strength ones for longer time rather than just 1 month . I dont plan to take the sextual stength one as i am not married and if i take them - i fear of more sextual desire ? is this correct , maybe these meds should be taken by people who are about to get married or are married ( last ones - sexual power ones )
 
memocast 8 years ago
What are you talking about? Olive for mental
and physical strength? This is to make you stronger,
which the stronger you are the more control you
have over yourself.

Bach flowers are safe to take bc they are so
gentle. You are getting ahead of yourself, do the
one month, see where you are at, and then Dr.
Mohla will instruct you further on what you need
at that time.
 
simone717 8 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.